Tennessee, 2007Damaging Winds in Tennessee, June 2, 2007
June 2, 2007 · NWS OHX · 4 events in 4 counties and zones
Pulse type storms produced minor wind damage in Middle Tennessee on Sat. June 2, 2007.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Pulse type storms produced minor wind damage in Middle Tennessee on Sat. June 2, 2007. Daytime heating was enough to cause a few severe thunderstorms to develop in the late afternoon and early evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 2, 2:05 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 2, 2:05 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT SAT JUN 2 2007
.DISCUSSION...AFTERNOON SURFACE MAP SHOWED T.D. BARRY OVER NORTH
FL. A LOW PRESSURE SYSTEM WAS IN MN WITH A COLD FRONT DOWN INTO MO
AND OK. CLUSTERS OF CONVECTION WERE DEVELOPING IN THE WARM AND
HUMID AIR MASS IN BETWEEN THESE SYSTEMS...ESPECIALLY ALONG THE
DIFFERENTIAL HEATING BOUNDARY FROM CENTRAL KY INTO WESTERN MIDDLE
TN AND NORTHEAST MS. SOME OF THESE STORMS WERE HAIL PRODUCERS. HAIL
UP TO ONE HALF INCH DIAMETER WAS REPORTED AROUND DICKSON. THIS
ACTIVITY WILL CONTINUE LATE AFTERNOON WITH MARGINAL SEVERE HAIL
POSSIBLE...THEN THE ACTIVITY WILL DIMINISH TONIGHT.
TROUGH AND WEAK SURFACE FRONT WILL BRING GREATER RAIN CHANCES
SUNDAY. SHOWERS AND STORMS WILL BE POSSIBLE THROUGHOUT THE DAY
WITH SOME POTENTIAL FOR ISOLATED STRONG STORMS. AREAL QPF WILL BE
ABOUT ONE QUARTER INCH...BUT THE LOCATIONS THAT RECEIVE HEAVY
DOWNPOURS COULD EASILY EXCEED 1 INCH AMOUNTS. RAIN CHANCES WILL
DIMINISH AFTER SUNDAY AS ATMOSPHERIC MOISTURE DECREASES...BUT AT
LEAST A SMALL RAIN CHANCE WILL NEED TO BE KEPT IN THE FORECAST FOR
MONDAY AND TUESDAY AS A COUPLE MORE SHORTWAVES AND WEAK BOUNDARIES
DROP ACROSS THE AREA IN NORTHWEST FLOW.
RIDGE BUILDS LATE WEEK BRINGING HEAT AND HUMIDITY. MID TN WILL BE
ON THE EDGE OF THE DEEP SOUTH RIDGE...SO A COUPLE OF WEAK SYSTEMS
MAY CLIP THE AREA WITH SLIGHT THUNDERSTORM CHANCES LATE
WEEK...ESPECIALLY NORTH HALF. STILL...NO SIGNIFICANT DROUGHT
RELIEF IN SIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 67 84 61 82 / 30 50 20 30
CLARKSVILLE 65 83 61 80 / 40 40 20 30
CROSSVILLE 63 78 58 75 / 30 60 30 40
COLUMBIA 67 85 62 83 / 30 40 20 20
LAWRENCEBURG 66 85 63 83 / 30 40 20 20
WAVERLY 65 84 61 81 / 30 40 20 20
&&
.OHX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
13
Hazardous weather outlook, Jun 2, 4:30 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SAT JUN 2 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-031030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT SAT JUN 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
ROSE
In the hours before
Special weather statement, Jun 2, 1:00 PM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
200 PM CDT SAT JUN 2 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-022100-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
200 PM CDT SAT JUN 2 2007
...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...
SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS
THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO
MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN
IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE
EARLY EVENING.
07
Special weather statement, Jun 2, 3:00 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT SAT JUN 2 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-022300-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
400 PM CDT SAT JUN 2 2007
...STRONG THUNDERSTORMS POSSIBLE INTO THE EARLY EVENING...
SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS
THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO
MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN
IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE
EARLY EVENING.
07
Thunderstorm Wind, Stewart
- When
- June 2, 3:50 PM CST
- Where
- Stewart County, 1.49 mi SSE of Dover
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 36.460, -87.820
Sheriff's office reported a tree down on Longcreek Rd.
Thunderstorm Wind, Montgomery
- When
- June 2, 4:15 PM CST
- Where
- Montgomery County, 0.89 mi NE of Woodlawn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 36.559, -87.489
The 911 Dispatch reported a tree was blown down at 3212 Dover Rd.
Thunderstorm Wind, Robertson
- When
- June 2, 5:05 PM CST
- Where
- Robertson County, 0.56 mi E of Oakland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 36.500, -86.820
Sheriff's office reported a tree down on Clarity Rd.
Thunderstorm Wind, Cannon
- When
- June 2, 6:20 PM CST
- Where
- Cannon County, 1.82 mi ESE of Pleasant View
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.740, -85.970
Trees and power lines were down on Cherry Springs Rd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 2 to 3, 2007$395,000 · EF0 · 25 events
- Hail and Damaging Winds in Vermont, June 2, 2007$160,000 · 1.5 in hail · 10 events
- Hail and Damaging Winds in Michigan, June 2, 2007$115,000 · 59 kt wind · 14 events
- Hail and Damaging Winds in Ohio, June 2, 2007$151,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Ohio, June 2, 20073 injured · $13,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in New York, June 2, 2007$32,000 · 1.25 in hail · 7 events
- Hail and Damaging Winds in Michigan, June 2, 2007$24,000 · 1 in hail · 10 events
- Hail and Lightning Strike in Colorado, June 2, 20071 injured · 1 in hail · 16 events
- Hail and Damaging Wind in Arkansas, June 2, 2007$25,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in New Hampshire, June 2, 20071.25 in hail · 19 events
- Damaging Winds in Michigan, June 2, 2007$17,000 · 55 kt wind · 5 events
- Hail in Maine, June 2, 20071 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 24451, 24452, 24454, 24456.